MathSciNet Relay Station
MathSciNet bibliographic data
MR2537194 60H15 (35R60 37L55)
Cerrai, Sandra A Khasminskii type averaging principle for stochastic reaction-diffusion equations. Ann. Appl. Probab. 19 (2009), no. 3, 899–948.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement